| Model Number |
H7493941812270 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, while trying to cross the lesion, it was noted that the stent was damaged.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: a synergy xd mr us 2.75 x 12mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.The crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon body was reviewed; no issues were noted on the balloon cones.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the tip showed tip damage.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the outer and mid-shaft section and visual examination of the inner lumen found no issues with the extrusion shaft.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, while trying to cross the lesion, it was noted that the stent was damaged.The procedure was completed with a different device.No patient complications were reported and the patient status was stable.